Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

August 18, 2011Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 18, 2011, 3:53 AM EDT for Berks County, Pennsylvania. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2011, 3:53 AM EDT (07:53 UTC)
Expired
Aug 18, 2011, 4:45 AM EDT
In force
52 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 133 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1883 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WWUS81 KPHI 180753
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EDT THU AUG 18 2011

PAZ060-067-180845-
BERKS PA-CHESTER PA-
353 AM EDT THU AUG 18 2011

...A FEW STRONG THUNDERSTORMS WILL AFFECT BERKS AND NORTHERN CHESTER 
COUNTIES...

AT 348 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF READING...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR PARKESBURG AROUND 405 AM...
WERNERSVILLE AROUND 415 AM...BERNVILLE...HONEY BROOK AROUND 420 AM...
SINKING SPRING...MOHNTON...COATESVILLE AROUND 425 AM...WEST LAWN...
WEST WYOMISSING AND WHITFIELD AROUND 430 AM.

ANOTHER STORM FURTHER SOUTH IN CENTRAL LANCASTER COUNTY MAY AFFECT 
NORTHERN CHESTER COUNTY AFTER 430 AM. 

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS 
EARLIER THIS WEEK. BE ALERT FOR THE POSSIBILITY OF LOCALIZED 
FLOODING.

LAT...LON 4040 7624 4062 7581 4044 7554 4025 7569
      4025 7567 4012 7551 3988 7600 3992 7601
      4003 7595 4011 7595 4014 7590 4036 7621
      4037 7625

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:41 AM EDT, 12 minutes earlier.

Area forecast discussion, Aug 18, 3:41 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EDT THU AUG 18 2011

.SYNOPSIS...
AN AREA OF HIGH PRESSURE WELL OFF TO THE EAST WILL CONTINUE TO
CIRCULATE MORE HUMID AIR ACROSS THE AREA TODAY. AN UPPER TROUGH AND
WEAK FRONT WILL APPROACH FROM THE WEST TODAY AND LINGER ACROSS THE
REGION THROUGH FRIDAY NIGHT. A WEAK AREA OF HIGH PRESSURE WILL BUILD
IN SATURDAY...BUT THEN GET REPLACED BY ANOTHER LOW AND FRONT WHICH
WILL BE ACROSS THE AREA SUNDAY. MORE HIGH PRESSURE WILL ARRIVE EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGE IN FORECAST PHILOSOPHY.

AN INSTABILITY BURST IS DEVELOPING WITH KI BURGEONING ON LOW LVL
WAA PER 00Z/18 PIT AND IAD SOUNDINGS. PRODUCTIVE AS PWATS INCREASE
TO 1.2 INCHES BY DAYBREAK IN PHL. LIGHTNING OCCURRING ALONG WITH
VIL TO 38. THIS IS HEADING FOR N 1/2 NJ THIS MORNING.

WHILE MOST OF THE SHOWERS IN OUR CWA BY 12Z ALONG AND W OF THE
DELAWARE SHOULD BE LESS THAN .10...WILL NOT BE SURPRISED AT SMALL
TRACK .3 TO .5 INCHERS IN THE KRDG AREA.

ONCE THIS BAND MOVES OFF THE COAST OF NNJ DURING FORENOON OR
MIDDAY...AIRMASS HEATS UP DURING A LULL IN POPS /NOT EASILY FCST/ AND
BLV CONVECTION REFIRES IN E PA MID AFTN WITH HEAVY RAINFALL AND
POSSIBLE SMALL HAILERS. IF WE GET SOME MODEST ROTATION CAN SEE
LARGE HAILER AND GUST 40 KTS BUT THERE IS VERY LITTLE BULK SHEAR
AVBL FOR ROTATING STORM AND ASSTD STRONG UPDRAFTS. LIGHTNING
STRIKES COULD BE A PROBLEM THIS AFTN WITH HAIL POTENTIAL FLAGGING.

BASIN QPF PROBABLY VARIABLE .05 TO .25 WITH ISOLATED 2 INCH
AMTS...MOST OF IT OCCURRING IN AN HR.

POPS ARE LOWER IN DEL/SE NJ WHERE SEEMS TO BE LESS INSTABILITY
ALOFT.

FWIW: FOR THOSE WHO USE THE NCEP MAG WEB SITE...THERE IS A
PROBLEM IN ITS READ OF QPF. THE 00Z/18 NAM HAS 6 HR .11 VCNTY RDG
ENDING 12Z/18 YET THE NCEP MAG SITE FOR THE GFS HAS NIL IN E PA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THIS IS A LOW CONFIDENCE FCST BUT AM BANKING ON AN APPROACHING
SHORT WAVE TO REDEVELOP HEAVY CONVECTION TWD MORNING NEAR THE
MASON DIXON LINE. SLOW MOVERS WOULD AGAIN MEAN HEAVY CONVECTION.
IF THIS DEVELOPS...THEN FF WOULD BE POSSIBLE BUT AGAIN LOW
CONFIDENCE SINCE MODEL SOLUTIONS ARE DIVERSE.

WE DO NOTE DECENT SREF PROBS OF QUARTER INCH AMTS. MODELS TEND TO
UNDERDO QPF AMTS ASSTD WITH THUNDER AND SO AM CONCERNED ABOUT WHAT
MIGHT BE COMING FRIDAY MORNING DOWN TOWARD PHL/ILG.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
SLOWLY PROGRESSING UPPER FEATURES WILL BE ACROSS THE AREA DURING THE
EXTENDED PERIOD. ONE SUCH UPPER TROUGH AND SURFACE FRONT WILL AFFECT
THE AREA FRI-FRI NIGHT. SCATTERED SHOWERS/TSTMS WILL ACCOMPANY THE
SYSTEM. LOCALLY HEAVY RAINS AND ALREADY WET GROUNDS WILL RESULT IN
THE POSSIBILITY FOR SOME FLASH FLOODING FRI-FRI EVENING.

WEAK HIGH PRESSURE ACROSS THE AREA SAT WILL PRODUCE LESS-NUMEROUS
SHOWERS/TSTMS BUT STILL ISOLATED ACTIVITY POSSIBLE DURING THE
AFTERNOON.

A SECOND FRONT AND UPPER TROUGH WILL BRING A RENEWED THREAT FOR
SHOWERS/TSTMS SUN-MON. POPS ARE MOSTLY IN THE CHC RANGE FOR
NOW...WHICH IS SIMILAR TO THE EARLIER FCST.

HIGH PRESSURE WILL BUILD IN BEHIND A COLD FRONT FOR TUE AND WED WITH
FAIR WEATHER AND COOLER TEMPERATURES EXPECTED.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...VFR CIGS AOA 7000. BRIEF IFR CONDS IN SCT SHOWERS/ISO
THUNDERSTORMS VCNTY KRDG/KABE ARRIVING NEAR KPHL/KILG/KPNE ARD 11Z.

AFTER 12Z...VFR CIGS WITH SCT BRIEF IFR CONDS IN SHOWERS/HEAVY TSTMS.
LOW PROB SMALL HAIL IN THE AFTERNOON.

TONIGHT...VFR CIGS WITH MVFR OR IFR CIGS DEVELOPING VCNTY KMPO AND
KABE AFTER 06Z. ALSO BRIEF IFR CONDS IN SCT HEAVY SHOWERS AND TSTMS.

OUTLOOK...
UNSETTLED CONDITIONS IN THE OUTLOOK PERIOD WITH MOSTLY VFR
CONDITIONS BUT SCATTERED SHOWERS/TSTMS WITH LOCALLY POORER
CONDITIONS FRI-SUN. PATCHY FOG MAY OCCUR DURING THE OVERNIGHT
PERIODS WITH MVFR/IFR POSSIBLE.

&&

.MARINE...
NO HEADLINES THROUGH TONIGHT. MAIN HAZARD IS FROM SCT THUNDERSTORMS
MIDDAY TODAY INTO TONIGHT...MAINLY NJ COASTAL WATERS. SE SWELL OF
1-2 FT AND AN 8 SEC PERIOD CONTG ON THE ATLC WATERS.

OUTLOOK...
SCA CONDITIONS ARE NOT EXPECTED THE NEXT SEVERAL DAYS. SCATTERED
SHOWERS/TSTMS MAY BRING LOCALLY HAZARDOUS WINDS/SEAS THE NEXT FEW
DAYS. A WEAK FRONT WILL LINGER ACROSS THE WATERS FRI-FRI NIGHT WHICH
WILL FOCUS ANY ACTIVITY. SHOWERS/TSTMS WILL BE LESS NUMEROUS SAT AS
WEAK HIGH PRESSURE BUILDS IN. ANOTHER FRONT AND UPPER TROUGH WILL
BRING MORE TSTMS SUN-SUN NIGHT. OCEAN SEAS MOSTLY 2-4 FT THROUGH THE
PERIOD.

&&

.HYDROLOGY...
VERY WET GROUND AND IN THE I95 CORRIDOR WILL NEED TO BE MONITORED
FOR POSSIBLE FFA AND AT LEAST MINOR FLOOD EPISODES THE NEXT SEVERAL
DAYS DUE TO SLOW MOVING /15-20 KT/ DECENT CONVECTION WITH HIGH TT
AND KI'S AROUND 35. MLCAPE OVER 1000J EA AFTERNOON. WONT BE
SURPRISED AT RADAR CONTAMINATION WITH SOME SMALL HAIL THIS
AFTERNOON.

HPC AND 00Z/18 ECMWF QPF RESTRAINED AN FFA ISSUANCE FOR TODAY THRU
FRIDAY...INSTEAD RESERVING A POSSIBLE FFA ISSUANCE TIL LATER TODAY
WHEN WE ARE MORE CERTAIN OF ORGANIZED HEAVY CONVECTION OVER THE
ANTECEDENTLY WET GROUNDS NEAR THE I95 CORRIDOR.

WE HAVE CONSULTED WITH HPC AND OKX AND ARE READY TO ISSUE ONCE WE
ARE BIT MORE CERTAIN.

HWO ALREADY HAS THE RISK FOR AN FFA AND AM CONCERNED ABOUT A
SIGNIFICANT RFALL EVENT FROM 08Z FRI-02Z SATURDAY KILG-KPHL
POSSIBLY UP THE I95 CORRIDOR.

WILL UPDATE FLW INFO DURING AT 4AM FOR S NJ. TAKING A LONG LONG
TIME TO EMPTY THE RIVER FROM WHAT WAS A VERY SIGNIFICANT RAIN/FLOOD
EPISODE IN THIS PTN OF SNJ.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...O'HARA
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
HYDROLOGY...
Hazardous weather outlook, Aug 18, 3:49 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT THU AUG 18 2011

DEZ001-MDZ008-NJZ001-007>010-012-015>019-PAZ054-055-060>062-067>071-
190800-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
349 AM EDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL
WHICH COULD RESULT IN LOCALIZED POOR DRAINAGE FLOODING. SMALL HAIL
IS POSSIBLE WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE SHOWERS AND THUNDERSTORMS ARE FORECAST FOR FRIDAY. THESE
STORMS COULD BE SLOW-MOVING IN PORTIONS OF OUR AREA AND CAPABLE
OF PRODUCING LOCALLY HEAVY RAIN AMOUNTS, WHICH MAY LEAD TO AT
LEAST LOCALIZED FLOODING...AND PERHAPS A RENEWAL OF MORE
WIDESPREAD FLOODING. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS
IS EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY FLOODING OR HAIL ACCORDING TO STANDARD OPERATING
PROCEDURES.

DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-190800-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
349 AM EDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST FOR FRIDAY. THESE STORMS
COULD BE SLOW-MOVING IN PORTIONS OF OUR AREA AND CAPABLE OF
PRODUCING LOCALLY HEAVY RAIN AMOUNTS, WHICH MAY LEAD TO AT LEAST
LOCALIZED FLOODING...AND PERHAPS A RENEWAL OF MORE WIDESPREAD
FLOODING. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS IS
EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-190800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 AM EDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 18, 2:57 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 AM EDT THU AUG 18 2011

PAZ060-180800-
BERKS PA-
257 AM EDT THU AUG 18 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 251 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 27 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF AROUND 335 AM...
STRAUSSTOWN AROUND 340 AM...BERNVILLE AROUND 345 AM...WERNERSVILLE
AROUND 350 AM...WHITFIELD...SINKING SPRING...WEST LAWN...WEST
WYOMISSING AROUND 355 AM AND CENTERPORT AROUND 400 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4053 7634 4052 7630 4054 7618 4060 7605
      4059 7603 4064 7600 4068 7590 4044 7554
      4024 7571 4014 7590 4036 7621 4036 7624
      4047 7640 4050 7644
Special weather statement, Aug 18, 3:53 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EDT THU AUG 18 2011

PAZ060-067-180845-
BERKS PA-CHESTER PA-
353 AM EDT THU AUG 18 2011

...A FEW STRONG THUNDERSTORMS WILL AFFECT BERKS AND NORTHERN CHESTER
COUNTIES...

AT 348 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF READING...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR PARKESBURG AROUND 405 AM...
WERNERSVILLE AROUND 415 AM...BERNVILLE...HONEY BROOK AROUND 420 AM...
SINKING SPRING...MOHNTON...COATESVILLE AROUND 425 AM...WEST LAWN...
WEST WYOMISSING AND WHITFIELD AROUND 430 AM.

ANOTHER STORM FURTHER SOUTH IN CENTRAL LANCASTER COUNTY MAY AFFECT
NORTHERN CHESTER COUNTY AFTER 430 AM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER THIS WEEK. BE ALERT FOR THE POSSIBILITY OF LOCALIZED
FLOODING.

LAT...LON 4040 7624 4062 7581 4044 7554 4025 7569
      4025 7567 4012 7551 3988 7600 3992 7601
      4003 7595 4011 7595 4014 7590 4036 7621
      4037 7625

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 4:53 AM EDTSpecial Weather StatementPHIMorris, Somerset, Sussex52 min
Aug 18, 6:35 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Morris and 2 more3 hr
Aug 18, 7:29 AM EDTSpecial Weather StatementPHICamden, Gloucester61 min
Aug 18, 8:16 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester59 min
Aug 18, 8:57 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 1 more3 hr
Aug 18, 3:12 PM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more29 hr
Aug 18, 3:32 PM EDTSpecial Weather StatementPHIBurlington58 min
Aug 18, 3:50 PM EDTAreal Flood AdvisoryPHIBurlington, Camden51 min
Aug 18, 4:17 PM EDTSpecial Weather StatementPHIMonmouth58 min
Aug 18, 4:55 PM EDTSpecial Weather StatementPHIBurlington65 min
Aug 18, 5:20 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean33 min
Aug 18, 6:12 PM EDTSpecial Weather StatementPHIMiddlesex63 min
Aug 18, 6:33 PM EDTSpecial Weather StatementPHIMercer57 min
Aug 18, 7:34 PM EDTSpecial Weather StatementPHIMonmouth56 min
Aug 18, 7:37 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem53 min
Aug 18, 7:43 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren62 min
Aug 18, 7:47 PM EDTAreal Flood AdvisoryPHISussex, Warren3 hr
Aug 18, 7:59 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden61 min
Aug 18, 2:57 AM EDTSpecial Weather StatementPHIBerks63 min
Aug 18, 4:48 AM EDTSpecial Weather StatementPHIChester, Montgomery57 min
Aug 18, 5:45 AM EDTSpecial Weather StatementPHIDelaware, Montgomery, Philadelphia60 min
Aug 18, 6:04 AM EDTSpecial Weather StatementPHIBerks, Chester41 min
Aug 18, 9:29 AM EDTAreal Flood AdvisoryPHIDelaware2 hr
Aug 18, 5:30 PM EDTSpecial Weather StatementPHIMonroe60 min
Aug 18, 5:48 PM EDTSevere Thunderstorm WarningPHIChester57 min
Aug 18, 6:18 PM EDTSpecial Weather StatementPHIChester57 min
Aug 18, 6:39 PM EDTSevere Thunderstorm WarningPHIChester66 min
Aug 18, 6:59 PM EDTFlash Flood WarningPHIChester2 hr
Aug 18, 7:14 PM EDTSevere Thunderstorm WarningPHIChester, Delaware50 min
Aug 18, 7:28 PM EDTSpecial Weather StatementPHIChester62 min
Aug 18, 7:31 PM EDTSpecial Weather StatementPHIMonroe59 min
Aug 18, 7:58 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery31 min
Aug 18, 6:04 PM EDTAreal Flood AdvisoryPHICecil116 min
Aug 18, 6:44 PM EDTSpecial Weather StatementPHINew Castle61 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.